# SDR CALA0800248

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 65,218 hours, 29,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6561777505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CHANNEL AT STRINGER 14L BETWEEN STA 350 AND 360 CRACKED.  REMOVED AND REPLACED SPLICE CHANNEL PER ECRA 5311-01400.
